Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 7, NWS Pueblo, CO

July 1, 2022Chaffee County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 1, 2022, 12:13 PM MDT for Chaffee County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2022, 12:13 PM MDT (18:13 UTC)
Expired
Jul 1, 2022, 3:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Chaffee County, CO

The radar

The Pueblo radar (KPUX), 170 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 12:59 PM MDTFLASH FLOOD2 N Poncha Pass, COCHAFFEE COUNTY SHERIFF REPORTS ROCK AND MUDSLIDES ALONG HIGHWAY 285 JUST NORTH OF PONCHA PASS. CDOT CALLED OUT TO CLEAR DEBRIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 6.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-326 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

062 
WGUS55 KPUB 011813
FFWPUB
COC015-012115-
/O.NEW.KPUB.FF.W.0007.220701T1813Z-220701T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1213 PM MDT Fri Jul 1 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  South Central Chaffee County in central Colorado...

* Until 315 PM MDT.

* At 1213 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 0.7 inches of 
  rain have fallen. The expected rainfall rate is 0.5 to 1 inch in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Poncha Springs and Poncha Pass.

This includes the following high risk locations...
	Highway 285 south of Poncha Springs to Poncha Pass.

This includes the following streams and drainages...
  San Luis Creek, Green Creek, Silver Creek, North Fork South 
  Arkansas River, Droz Creek, Little Cochetopa Creek, Redman Creek, 
  South Arkansas River, Arkansas River, Stumpy Creek, Poncha Creek, 
  Pass Creek and Beaver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3853 10621 3857 10619 3857 10616 3857 10611
      3855 10608 3850 10607 3843 10608 3842 10609
      3842 10615 3843 10617

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Cohen
4 follow-up statements
971 
WGUS75 KPUB 011838
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1238 PM MDT Fri Jul 1 2022

COC015-012115-
/O.CON.KPUB.FF.W.0007.000000T0000Z-220701T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
1238 PM MDT Fri Jul 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT THIS 
AFTERNOON FOR SOUTH CENTRAL CHAFFEE COUNTY...

At 1238 PM MDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 0.5 and 1 inch of rain 
has fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Poncha Springs and Poncha Pass.

This includes the following high risk locations...
	Highway 285 south of Poncha Springs to Poncha Pass.

This includes the following streams and drainages...
  San Luis Creek, Green Creek, Silver Creek, North Fork South 
  Arkansas River, Droz Creek, Little Cochetopa Creek, Redman Creek, 
  South Arkansas River, Arkansas River, Stumpy Creek, Poncha Creek, 
  Pass Creek and Beaver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3853 10621 3857 10619 3857 10616 3857 10611
      3855 10608 3850 10607 3843 10608 3842 10609
      3842 10615 3843 10617

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Cohen
150 
WGUS75 KPUB 011859
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1259 PM MDT Fri Jul 1 2022

COC015-012115-
/O.CON.KPUB.FF.W.0007.000000T0000Z-220701T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
1259 PM MDT Fri Jul 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT THIS 
AFTERNOON FOR SOUTH CENTRAL CHAFFEE COUNTY...

At 1259 PM MDT, local law enforcement reported thunderstorms 
producing heavy rain across the warned area. Mud and rockslides have 
occurred on Poncha Pass. Between 1 and 2 inches of rain have fallen. 
The expected rainfall rate is 0.5 to 1 inch in 1 hour. Flash 
flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Poncha Springs and Poncha Pass.

This includes the following high risk locations...
	Highway 285 south of Poncha Springs to Poncha Pass.

This includes the following streams and drainages...
  San Luis Creek, Green Creek, Silver Creek, North Fork South 
  Arkansas River, Droz Creek, Little Cochetopa Creek, Redman Creek, 
  South Arkansas River, Arkansas River, Stumpy Creek, Poncha Creek, 
  Pass Creek and Beaver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3853 10621 3857 10619 3857 10616 3857 10611
      3855 10608 3850 10607 3843 10608 3842 10609
      3842 10615 3843 10617

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Hodanish
795 
WGUS75 KPUB 011949
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
149 PM MDT Fri Jul 1 2022

COC015-012115-
/O.CON.KPUB.FF.W.0007.000000T0000Z-220701T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
149 PM MDT Fri Jul 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT THIS 
AFTERNOON FOR SOUTH CENTRAL CHAFFEE COUNTY...

At 149 PM MDT, Doppler radar indicated the heaviest rain has moved 
away from the Poncha Pass area. However. additional thunderstorms 
were noted in western Chaffee county and these storms may move over 
the Poncha Pass area this afternoon.

HAZARD...Thunderstorms producing flash flooding.

SOURCE...Radar.

IMPACT...Rock and mudslides will be possible over highway 285 in
         the Poncha Pass region.

Some locations that will experience flash flooding include...
  Poncha Springs and Poncha Pass.

This includes the following high risk locations...
	Highway 285 south of Poncha Springs to Poncha Pass.

This includes the following streams and drainages...
  San Luis Creek, Green Creek, Silver Creek, North Fork South 
  Arkansas River, Droz Creek, Little Cochetopa Creek, Redman Creek, 
  South Arkansas River, Arkansas River, Stumpy Creek, Poncha Creek, 
  Pass Creek and Beaver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3853 10621 3857 10619 3857 10616 3857 10611
      3855 10608 3850 10607 3843 10608 3842 10609
      3842 10615 3843 10617

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hodanish
057 
WGUS75 KPUB 012106
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
306 PM MDT Fri Jul 1 2022

COC015-012116-
/O.EXP.KPUB.FF.W.0007.000000T0000Z-220701T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
306 PM MDT Fri Jul 1 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 315 PM MDT THIS AFTERNOON FOR 
SOUTH CENTRAL CHAFFEE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3853 10621 3857 10619 3857 10616 3857 10611
      3855 10608 3850 10607 3843 10608 3842 10609
      3842 10615 3843 10617

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 11:30 AM MDT, 43 minutes earlier.

Area forecast discussion, Jul 1, 11:30 AM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1130 AM MDT Fri Jul 1 2022

.SHORT TERM...(Today and tonight)
Issued at 424 AM MDT Fri Jul 1 2022

Key messages:

1. More widespread thunderstorms expected today with a few strong to
severe storms possible southeast plains

2. Elevated risk for flash flooding on burn scars today

Monsoonal fetch continues across CO with the next disturbance
evident in WV pics nearing the 4 corners region.  This is on a
trajectory to move across southern CO this afternoon and evening.
Meanwhile, dew points behind the front have increased into the 50s
across the plains with 40s and low 50s across the mountains. Current
satellite measured precipitable waters are showing values on the
order of 0.75 over the mountains to over an inch across the far
southeast plains which is 100-150 percent of normal.

Given the expected higher surface dew points today, this should
yield a bit more CAPE than yesterday, especially across the plains.
HREF mean CAPE show values of up to 1000 J/kg across the plains
though if dew points can maintain in the mid to upper 50s we could
see values pushing near 1500 J/kg. CAPE across the across the
mountains will be higher as well with values of 500 to near 1000
J/kg with the greatest instability across the eastern slopes of the
southeast mountains. Deep layer shears are relatively week, though
strengthen to near 30s kts across the eastern most counties. Given
some surface heating today along with forcing from the disturbance,
thunderstorms will fire over the mountains by late morning, then
develop and spread eastward across the plains during the afternoon
and evening. Higher cape but still weak shear will result in sub
severe storms over the mountains where lightning, locally heavy
rainfall, and small hail will be possible.  As storms move eastward
and encounter increasing CAPE and shear, a few strong to severe
storms will be possible across the southeast plains with hail to
around 1 inch in diameter and wind gusts to around 60 mph the
primary storm risks.  Given the high precipitable waters, locally
heavy rainfall will be possible, which will result in an elevated
flash flood risk, especially for burn scars. Eastern upslope flow
may slightly favor the Spring and Junkins burn scars in this
scenario, but storms still look hit or miss for these locals in the
various high res models and therefore there is not enough confidence
to go with a flash flood watch at this point.  Will defer the
decision to go with any potential short fused flash flood watches
for burn scars to the day shift as the mesoscale details become more
certain.

Thunderstorms will move east of the I-25 corridor during the early
evening and push off into the southeast plains through the mid to
late evening.  Chance for severe thunderstorms diminishes after 9
PM, though scattered showers and thunderstorms may persist into the
early morning hours given the active monsoon plume aloft.

Today will be the coolest day of the week with highs in the 80s
across the plains, and 60s and 70s across the mountains and valleys.
Higher peaks will top out in the 40s and 50s. -KT

.LONG TERM...(Saturday through Thursday)
Issued at 424 AM MDT Fri Jul 1 2022

Key Messages:

1) Rain shower and thunderstorm chances will remain increased for
southern Colorado, especially for the mountains.

Saturday - Thursday... The long term period will bring active
weather to southern Colorado, with an overall monsoonal pattern
expected. The GEFS and EPS ensemble models are in good agreement
with keeping a ridge of high pressure over the central US, with
troughing over the western US. The agreement between the models
leads to greater confidence in the forecast and potential impacts.
Between these two features, winds throughout the column will have an
overall southwesterly component. These southwesterly winds will
advect a steady stream of moisture over the Colorado region. Given
the moisture plume in place, daily afternoon rain showers and
thunderstorms are expected across the forecast area. The greatest
chances for precipitation will be along the mountains, where
orographic forcing will allow for scattered to widespread areas of
precipitation. More isolated to widely scattered precipitation is
expected at lower elevations as precipitation pushes off of the
higher terrain. As for temperatures, values will be around average
for this time of year across southern Colorado. While the ridge of
high pressure will be the primary influence over the region, the
daily increase in precipitation and cloud cover will help to keep
things cooler during the afternoon than they would be otherwise.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1129 AM MDT Fri Jul 1 2022

All TAF stations, KALS, KCOS and KPUB, will have VFR conditions
through the end of the forecast period, cigs may lower during times
of thunderstorm activity, between 21Z and 24Z this afternoon, but
all TAF stations should stay at VFR.  Winds at all TAF stations
should be light with the exception of wind gusts up to 35 KTS at all
three stations from varying directions in the vicinity of showers
and thunderstorms between 21Z and 24Z. Locally heavy rain and small
hail are possible in any of these convective storms.
- RISER

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...SIMCOE
AVIATION...RISER
Hazardous weather outlook, Jul 1, 11:40 AM MDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1140 AM MDT Fri Jul 1 2022

COZ058>089-093>099-021745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1140 AM MDT Fri Jul 1 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms will develop over the
mountains early this afternoon, then spread into the adjacent
plains from mid-afternoon into this evening. The main risk with
thunderstorms today will be locally heavy rainfall, lightning,
small hail and wind gusts up to 45 mph. There will be an elevated
risk for flash flooding on burn scars today should they be
impacted by a stronger storm.

As storms move into the southeast plains, a few strong to severe
thunderstorms will be possible between 2 PM and 10 PM.  Hail around
1 inch in diameter, and wind gusts around 60 mph will be possible
with these stronger storms, especially across Crowley, Kiowa, Otero,
Bent, Prowers, Eastern Las Animas and Baca counties. While the
stronger storms will push eastward into Kansas after 10 PM, isolated
to scattered showers and thunderstorms may persist into the
overnight hours, especially over the mountains and near the Kansas
border.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered to numerous rain showers and thunderstorms are likely
Saturday through Monday, with the best coverage over the higher
terrain. The primary storm risks will be locally heavy rainfall,
which could produce flash flooding, especially on area burn scars.
Lightning and small hail will also be possible with the stronger
storms.

Afternoon and evening thunderstorms will gradually become more
isolated to widely scattered Tuesday through Thursday, with the
highest coverage remaining over the higher terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/SIMCOE

In the hours before

Special weather statement, Jul 1, 11:40 AM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1140 AM MDT Fri Jul 1 2022

COZ067-068-071-011815-
Southern San Luis Valley CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
1140 AM MDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of north central
Conejos County through 1215 PM MDT...

At 1140 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Capulin, or 29 miles southwest of Alamosa, moving
southeast at 5 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central
Conejos County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3732 10642 3737 10633 3726 10623 3720 10637
TIME...MOT...LOC 1740Z 333DEG 6KT 3728 10636

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:34 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jun 30, 6:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers56 min
Jun 30, 7:23 PM MDTSpecial Weather StatementPUBBaca67 min
Jun 30, 8:07 PM MDTSpecial Weather StatementPUBProwers8 min
Jul 1, 11:40 AM MDTSpecial Weather StatementPUBConejos35 min
Jul 1, 12:16 PM MDTSpecial Weather StatementPUBConejos29 min
Jul 1, 12:36 PM MDTSpecial Weather StatementPUBConejos54 min
Jul 1, 1:11 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 1, 1:17 PM MDTSevere Thunderstorm WarningPUBConejos32 min
Jul 1, 1:18 PM MDTFlash Flood WarningPUBFremont2 hr
Jul 1, 1:53 PM MDTSpecial Weather StatementPUBHuerfano22 min
Jul 1, 2:03 PM MDTSevere Thunderstorm WarningPUBLas Animas42 min
Jul 1, 2:08 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 1, 2:09 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 1, 2:24 PM MDTSpecial Weather StatementPUBTeller36 min
Jul 1, 2:33 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 1, 2:38 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jul 1, 2:54 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jul 1, 2:59 PM MDTSpecial Weather StatementPUBPueblo61 min
Jul 1, 3:30 PM MDTSpecial Weather StatementPUBPueblo45 min
Jul 1, 3:32 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jul 1, 3:41 PM MDTSpecial Weather StatementPUBPueblo49 min
Jul 1, 3:56 PM MDTSpecial Weather StatementPUBTeller34 min
Jul 1, 3:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jul 1, 4:19 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jul 1, 4:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 1, 4:39 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 1, 4:41 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano80 min
Jul 1, 4:45 PM MDTSpecial Weather StatementPUBLas Animas45 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.